Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1992, Volume 33, Number 3, Pages 186–191 (Mi smj3236)  

This article is cited in 4 scientific papers (total in 4 papers)

The least plurisuperharmonic majorant, and multipliers of entire functions. II. Algebras of functions of finite $\lambda$-type

B. N. Khabibullin


Full text: PDF file (371 kB)

English version:
Siberian Mathematical Journal, 1992, 33:3, 519–524

Bibliographic databases:

UDC: 517.55
Received: 17.04.1990

Citation: B. N. Khabibullin, “The least plurisuperharmonic majorant, and multipliers of entire functions. II. Algebras of functions of finite $\lambda$-type”, Sibirsk. Mat. Zh., 33:3 (1992), 186–191; Siberian Math. J., 33:3 (1992), 519–524

Citation in format AMSBIB
\Bibitem{Kha92}
\by B.~N.~Khabibullin
\paper The least plurisuperharmonic majorant, and multipliers of entire functions. II.~Algebras of functions of finite $\lambda$-type
\jour Sibirsk. Mat. Zh.
\yr 1992
\vol 33
\issue 3
\pages 186--191
\mathnet{http://mi.mathnet.ru/smj3236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1178470}
\zmath{https://zbmath.org/?q=an:0776.32003}
\transl
\jour Siberian Math. J.
\yr 1992
\vol 33
\issue 3
\pages 519--524
\crossref{https://doi.org/10.1007/BF00970901}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1992KB79600018}


Linking options:
  • http://mi.mathnet.ru/eng/smj3236
  • http://mi.mathnet.ru/eng/smj/v33/i3/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. N. Khabibullin, “The theorem on the least majorant and its applications.I. Entire and meromorphic functions”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 115–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. N. Khabibullin, “On the Rubel–Taylor Problem on a Representation of Holomorphic Functions”, Funct. Anal. Appl., 35:3 (2001), 237–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. B. N. Khabibullin, “Dual representation of superlinear functionals and its applications in function theory. II”, Izv. Math., 65:5 (2001), 1017–1039  mathnet  crossref  crossref  mathscinet  zmath
    4. B. N. Khabibullin, A. P. Rozit, E. B. Khabibullina, “Poryadkovye versii teoremy Khana—Banakha i ogibayuschie. II. Primeneniya v teorii funktsii”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 93–135  mathnet  mathscinet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021